# SDR AALA202302064580

- Difficulty date: December 18, 2022
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5338004220602
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER AFT CORNER SHAPE FITTING FASTENER HOLE CRACKED AT FR 68 BETWEEN S22L AND S23L. MAINTENANCE REPLACED AFT CORNER SHAPE FITTING PER SRM 51-42-11.
